# SDR 2011FA0000437

- Difficulty date: July 2, 2011
- Submitted: July 3, 2011
- Operation: General aviation
- Aircraft: N732YK
- Make and model: Cessna T210M
- Aircraft serial: 21061879
- Aircraft time: 5,871 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Contactor
- Part number: S15801
- Condition: Inoperative
- Location: Battery
- Part time: 5,871 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BATTERY CONTACTOR FAILED TO OPEN WHEN DEENERGIZED BY MASTER SWITCH.
